# SDR F3LA200800149

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,231 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067800000
- Condition: Damaged
- Location: 221df
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED DELAMINATION, AT THE EDGES, AND A LARGE GOUGE, IN FLOOR PANEL 221DF.  MAINTENANCE REPAIRED THE FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-77-12.  UPON COMPLETION OF THE REPAIR, THE PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
